MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO ORTHO GRIP KNEE POINTER; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO ORTHO GRIP KNEE POINTER; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 6003-012-000
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/03/2019
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the tip broke off prior to use; this poses the risk of a small component being lost in the surgical site.No medical intervention and no adverse consequences were reported with this event.As this event occurred prior to use at the user facility, there was no patient involvement and no delay to a surgical procedure.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document the device was discarded by the customer, no evaluation is possible.Discarded by user.
 
Event or Problem Description

Brand Name
ORTHO GRIP KNEE POINTER
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8716512
Report Number0001811755-2019-02087
Device Sequence Number11268160
Product Code HAW
UDI-Device Identifier04546540470331
UDI-Public04546540470331
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number6003-012-000
Device Catalogue Number6003-012-000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/03/2019
Supplement Date Received by Manufacturer03/18/2020
Initial Report FDA Received Date06/20/2019
Supplement Report FDA Received Date03/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1